MathSciNet Relay Station
MathSciNet bibliographic data
MR1127778 82B10 (46L60 46N55)
Raggio, G. A.; Werner, R. F. The Gibbs variational principle for inhomogeneous mean-field systems. Helv. Phys. Acta 64 (1991), no. 5, 633–667.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement